# SDR DALA2018080304847

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 70,706 hours, 22,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND OVERHEAD AISLE EMERGENCY LIGHT AT STATION 770 INOP. LAMPED NO HELP REF AMM 33-51. REMOVED AND REPLACED BATTERY CHARGER M732 OPS NORMAL.
